MathSciNet Relay Station
MathSciNet bibliographic data
MR1629831 14F99 (52B70 57N65)
Kamiyama, Yasuhiko The homology of singular polygon spaces. Canad. J. Math. 50 (1998), no. 3, 581–594.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement